Alert archive / Texas / Gale Warnings in 2010

Gale Warning 2, NWS Brownsville, TX

February 14, 2010

NWS Brownsville, TX issued this gale warning at Feb 14, 2010, 1:48 PM CST. It took effect at Feb 15, 2010, 12:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 14, 2010, 1:48 PM CST (19:48 UTC)
In effect from
Feb 15, 2010, 12:00 AM CST
Expired
Feb 15, 2010, 9:18 AM CST
In force
9 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

471 
WHUS74 KBRO 141948
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
148 PM CST SUN FEB 14 2010

...A STRONG COLD FRONT TO USHER IN GALE FORCE WINDS TONIGHT...

.A STRONG COLD FRONT OVER NORTH TEXAS TO BARREL THROUGH THE
COASTAL WATERS BETWEEN 11 PM AND 2 AM. COLD TEMPERATURES AND VERY
DRY AIR WILL CREATE A VERY TURBULENT FLOW OVER THE RELATIVELY
WARMER GULF WATERS. NORTH WINDS TO INCREASE RAPIDLY WITH GALE
FORCE GUSTS OCCURRING WITH THE INITIAL WIND SHIFT THEN SUSTAINED
GALES COULD OCCUR WITHIN AN HOUR OR TWO AFTER PASSAGE. SEAS TO
BUILD QUICKLY EXCEEDING 10 FEET BY MONDAY MORNING.

GMZ150-155-170-175-150330-
/O.UPG.KBRO.GL.A.0003.100215T0600Z-100215T1800Z/
/O.NEW.KBRO.GL.W.0002.100215T0600Z-100215T1800Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
148 PM CST SUN FEB 14 2010

...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST
MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

NORTH WINDS TO INCREASE AROUND 11 PM ACROSS THE NORTHERN COASTAL
WATERS AND BETWEEN 1 AND 2 AM SOUTHERN WATERS. THE WINDS WILL
SHIFT TO THE NORTH AND INCREASE RAPIDLY TO 25 TO 35 KNOTS WITH
OCCASIONAL GUSTS TO 40 KNOTS IN THE WAKE OF THE COLD FRONT. SEAS
TO QUICKLY BUILD FROM 3 TO 5 FEET SUNDAY EVENING TO 9 TO 11 FEET
BY MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

GMZ130-132-135-150330-
/O.NEW.KBRO.SC.Y.0015.100215T0500Z-100215T2300Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
148 PM CST SUN FEB 14 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 PM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO
5 PM CST MONDAY. 

NORTH WINDS OF 20 TO 30 KNOTS ARE EXPECTED TO DEVELOP BEHIND THE
COLD FRONT BETWEEN 11 PM AND 2 AM TONIGHT. SOME WIND GUSTS NEAR 35
KNOTS ARE POSSIBLE WITH THE INITIAL WIND SHIFT THEN SUSTAINED WIND
STEADY TO 20 TO 25 KNOTS MOST OF MONDAY. BAY WATERS QUICKLY
BECOMING ROUGH TONIGHT. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


GB
3 follow-up statements
945 
WHUS74 KBRO 150233
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
833 PM CST SUN FEB 14 2010

...A STRONG COLD FRONT TO USHER IN GALE FORCE WINDS TONIGHT...

.A STRONG COLD FRONT OVER NORTH TEXAS TO BARREL THROUGH THE
COASTAL WATERS BETWEEN 11 PM AND 2 AM. COLD TEMPERATURES AND VERY
DRY AIR WILL CREATE A VERY TURBULENT FLOW OVER THE RELATIVELY
WARMER GULF WATERS. NORTH WINDS TO INCREASE RAPIDLY WITH GALE
FORCE GUSTS OCCURRING WITH THE INITIAL WIND SHIFT THEN SUSTAINED
GALES COULD OCCUR WITHIN AN HOUR OR TWO AFTER PASSAGE. SEAS TO
BUILD QUICKLY EXCEEDING 10 FEET BY MONDAY MORNING.

GMZ150-155-170-175-151100-
/O.CON.KBRO.GL.W.0002.100215T0600Z-100215T1800Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
833 PM CST SUN FEB 14 2010

...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST MONDAY...

A GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST MONDAY. 

NORTH WINDS TO INCREASE AROUND 11 PM ACROSS THE NORTHERN COASTAL
WATERS AND BETWEEN 1 AND 2 AM SOUTHERN WATERS. THE WINDS WILL
SHIFT TO THE NORTH AND INCREASE RAPIDLY TO 25 TO 35 KNOTS WITH
OCCASIONAL GUSTS TO 40 KNOTS IN THE WAKE OF THE COLD FRONT. SEAS
TO QUICKLY BUILD FROM 3 TO 5 FEET SUNDAY EVENING TO 9 TO 11 FEET
BY MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

GMZ130-132-135-151100-
/O.CON.KBRO.SC.Y.0015.100215T0500Z-100215T2300Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
833 PM CST SUN FEB 14 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST MONDAY. 

NORTH WINDS OF 20 TO 30 KNOTS ARE EXPECTED TO DEVELOP BEHIND THE
COLD FRONT BETWEEN 11 PM AND 2 AM TONIGHT. SOME WIND GUSTS NEAR
35 KNOTS ARE POSSIBLE WITH THE INITIAL WIND SHIFT THEN SUSTAINED
WIND STEADY TO 20 TO 25 KNOTS MOST OF MONDAY. BAY WATERS QUICKLY
BECOMING ROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
826 
WHUS74 KBRO 151027
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
427 AM CST MON FEB 15 2010

...ADVERSE MARINE CONDITIONS TO PERSIST THROUGH THIS AFTERNOON...

.A STRONG COLD FRONT SWEPT THROUGH THE LOWER TEXAS COASTAL WATERS
EARLY THIS MORNING AND HAS LEFT IN ITS WAKE STRONG WINDS ACROSS
THE LOWER TEXAS BAY AND GULF WATERS AND ROUGH SEAS OFFSHORE. THE
DRY AND COOLER AIR FLOWING ACROSS THE RELATIVELY WARMER WATERS HAS
CREATED A VERY TURBULENT FLOW. GALE FORCE GUSTS WILL CONTINUE TO
REMAIN POSSIBLE ACROSS THE NEARSHORE AND OFFSHORE GULF OF MEXICO
WATERS THROUGH THIS MORNING. SMALL CRAFT ADVISORY CONDITIONS WILL
PERSIST ACROSS THE LAGUNA MADRE THROUGH MOST OF TODAY AS WELL AS
ACROSS THE GULF WATERS THIS AFTERNOON.


GMZ150-155-170-175-151830-
/O.CON.KBRO.GL.W.0002.000000T0000Z-100215T1800Z/
/O.EXB.KBRO.SC.Y.0015.100215T1800Z-100216T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
427 AM CST MON FEB 15 2010

...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS EVENING. A GALE WARNING REMAINS IN EFFECT UNTIL NOON CST
TODAY. 

NORTH WINDS OF 20 TO 30 KNOTS WITH GUSTS IN EXCESS OF 35 KNOTS
WILL BE POSSIBLE THROUGH THIS MORNING ACROSS THE GULF OF MEXICO
WATERS. WINDS WILL DIMINISH THIS AFTERNOON BUT REMAIN AROUND 20 TO
25 KNOTS ALONG WITH ROUGH SEAS FOR THE NEARSHORE AND OFFSHORE
WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-151830-
/O.CON.KBRO.SC.Y.0015.000000T0000Z-100215T2300Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
427 AM CST MON FEB 15 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON. 

NORTH WINDS OF AROUND 20 TO 25 KNOTS WILL CONTINUE TO PERSIST
THROUGH MOST OF TODAY ACROSS THE LAGUNA MADRE. SOME WIND GUST
COULD EXCEED 30 KNOTS AT TIMES THROUGH THE MORNING HOURS. BAY
WATERS WILL REMAIN CHOPPY TO ROUGH AT TIMES THROUGH THIS AFTERNOON
BEFORE CONDITIONS IMPROVE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
046 
WHUS74 KBRO 151518
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
918 AM CST MON FEB 15 2010

...WINDS DIMINISHING BUT REMAINING STRONG TODAY...

.THE MAIN PUNCH OF THE STRONG COLD FRONT HAS PASSED AND WINDS HAVE
BEGUN TO DIMINISH. HIGH PRESSURE REMAINS WELL NORTH OF THE REGION
WHICH WILL CONTINUE TO PROVIDE A STRONG NORTHERLY FLOW THROUGH
MIDDAY. AS HIGH PRESSURE PUSHES FARTHER SOUTH THE PRESSURE
GRADIENT RELAXES FURTHER WITH WINDS LOWERING BELOW SMALL CRAFT
ADVISORY LEVELS BY OR SHORTLY AFTER SUNSET. 

GMZ150-155-170-175-152300-
/O.CAN.KBRO.GL.W.0002.000000T0000Z-100215T1800Z/
/O.EXT.KBRO.SC.Y.0015.100215T1518Z-100216T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
918 AM CST MON FEB 15 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
6 PM CST THIS EVENING. 

NORTH WINDS OF 20 TO 25 KNOTS WITH GUSTS AROUND 30 KNOTS THIS
MORNING LOWERING TO AROUND 20 KNOTS WITH LESS FREQUENT GUSTS THIS
AFTERNOON. SEAS 9 TO 12 FEET THIS MORNING SUBSIDING TO AROUND 7
FEET BY SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-152300-
/O.CON.KBRO.SC.Y.0015.000000T0000Z-100215T2300Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
918 AM CST MON FEB 15 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON. 

NORTH WINDS AROUND 20 KNOTS WITH GUSTS OF 25 TO 30 KNOTS THIS
MORNING WITH GUSTS LESS FREQUENT THIS AFTERNOON. BAY WATERS ROUGH
THIS MORNING CHOPPY IN THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GB

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this gale warning went out at Feb 14, 1:48 PM CST, 0 minutes earlier.

Area forecast discussion, Feb 14, 1:48 PM CST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
148 PM CST SUN FEB 14 2010

...STRONG COLD FRONT HEADING FOR DEEP SOUTH TEXAS TONIGHT...

.SHORT TERM /TONIGHT THROUGH 6 AM TUESDAY/...MAIN CHALLENGE THIS
PERIOD IS TIMING OF COLD FRONT HOW STRONG THE INITIAL SURGE OF NORTH
WINDS AND HOW COLD IT WILL GET MONDAY NIGHT. COLD FRONT BARRELING
SOUTH THROUGH NORTH TEXAS THIS MORNING ALREADY SOUTH OF A MIDLAND TO
ABILENE TO DALLAS LINE. MOMENTUM OF DENSE AIR MASS MOVING ALONG THE
FRONT RANGE OF THE ROCKIES AND SOUTHERN PLAINS AND NO RESISTANCE
FROM THE LIGHT SOUTH WINDS ALONG WITH A SHARPENING UPPER TROUGH
COULD ALLOW THE FRONT TO MOVE THROUGH OUR CWA 2 TO 3 HOURS EARLIER.
THIS WILL BRING THE INITIAL SURGE THROUGH THE REGION BETWEEN 9 PM
AND MIDNIGHT. AS MOST TYPICAL COLD FRONTS THAT MOVE THROUGH DEEPS
SOUTH TEXAS NORTH WINDS TO INCREASE RAPIDLY RIGHT BEHIND THE FRONT
WITH VERY GUSTY CONDITIONS. A FEW WIND GUSTS NEAR 40 MPH ARE NOT OUT
OF THE QUESTION NEAR THE COASTAL REGIONS. THEN NORTH WINDS STEADY
BETWEEN 15 AND 25 MPH THROUGH MONDAY. RAIN CHANCES TO REMAIN AT THE
LOW END CHANCE RANGE WITH LIMITED AMOUNT OF MOISTURE AHEAD OF THE
FRONT. LIGHT RAIN AND A FEW EMBEDDED SHOWERS ARE POSSIBLE BEHIND THE
FRONT. DRIZZLE COULD LINGER ACROSS THE LOWER VALLEY THROUGH MIDDAY
MONDAY BUT DRY AIR TO RAPIDLY PUSH THE LOWER LEVEL MOISTURE OUT OVER
THE GULF. TEMPERATURES TO BE A CHALLENGE WITH COLD AIR ADVECTION ALL
DAY MONDAY WITH CLOUDS SLOW TO CLEAR. NORTH TO SOUTH CLEARING
THROUGH THE AFTERNOON WILL RESULT IN NORTHERN AREAS TOPPING OUT A
FEW DEGREES WARMER THEN SOUTHERN COUNTIES. TEMPERATURES COULD HAVE
TROUBLE REACHING THE LOWER 50S IN THE MIDDLE AND LOWER VALLEY BUT
WITH THE STIFF WIND WINDS CHILL TO RANGE FROM THE UPPER 30S TO
MIDDLE 40S.  NEXT CHALLENGE WILL BE HOW COLD DOES IT GET FOR MONDAY
NIGHT. COLD AIR ADVECTION TO CONTINUE BUT WINDS TO DIMINISH AS THE
SURFACE RIDGE SETTLES OVER THE BRUSH COUNTRY OF SOUTHWEST TEXAS.
CLEARING SKIES AND VERY LOW DEWPOINTS WILL ALLOW FOR TEMPERATURES TO
PLUMMET. A FREEZE WATCH HAS BEEN ISSUED FOR ALL AREAS WITH
EXCEPTION  TO THE SOUTHERN HALF OF HIDALGO COUNTY ALL OF CAMERON
COUNTY AND ALONG THE IMMEDIATE COASTAL REGION. TEMPERATURES TO FALL
BELOW 32 DEGREES BY MIDNIGHT AND RANGE BETWEEN 26 TO 32 DEGREES
UNTIL MID MORNING TUESDAY.
&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...SURFACE HIGH PRESSURE RIDGE
ACROSS THE CENTRAL UNITED STATES TUESDAY WILL MOVE EASTWARD
AND WEAKEN WEDNESDAY ALLOWING AN ONSHORE FLOW TO RETURN. NORTHWEST
FLOW ALOFT WILL CONTINUE TO PROVIDE SUBSIDENCE WEDNESDAY BUT
WILL DIMINISH THURSDAY AS WINDS ALOFT BACK TO THE WEST. LOW TO MID
LEVEL MOISTURE IS PROGGED TO INCREASE WED NIGHT INTO THURSDAY AND
WILL CONTINUE TO MENTION A SLIGHT CHANCE OF SHOWERS THURSDAY AND A
CHANCE OF SHOWERS FRIDAY AS A 500MB SHORTWAVE TROUGH MOVES INTO
NORTHERN MEXICO FRI AFTERNOON. RAIN CHANCES SHOULD BE HIGHER
ACROSS THE COASTAL SECTIONS THAN INLAND FRIDAY UNTIL LATE FRI
NIGHT AS THE NEXT COLD FRONT APPROACHES THE AREA. WILL GO AND
INCREASE POPS SLIGHTLY FRI NIGHT AS A RESULT. TEMPERATURES WILL
BE SLIGHTLY WARMER WEDNESDAY THROUGH FRIDAY BEFORE THE FRONT
ARRIVES SATURDAY. WILL CONTINUE A SLIGHT CHANCE OF RAIN THROUGH
THE REST OF THE FORECAST PERIOD AS THE GFS PROGS OVERRUNNING
DEVELOPING SAT NIGHT INTO SUNDAY.
&&

.AVIATION...COLD FRONT TO RAPIDLY MOVE THROUGH THE REGION BETWEEN 9
PM AND MIDNIGHT WITH STRONG NORTH WINDS. SOME GUSTS TO 35 KNOTS
POSSIBLE IN SOME LOCATIONS NEAR THE COAST. SOME LOW LEVEL WIND SHEAR
IS POSSIBLE FOR A FEW HOURS AFTER WIND SHIFT BUT WINDS SHOULD
RAPIDLY MIX TO THE SURFACE. CLOUDS TO LOWER BEHIND THE FRONT WITH
LIGHT RAIN TO DEVELOP. MVFR TO POSSIBLE IFR CIGS ARE ANTICIPATED.
CIGS TO SLOWLY RISE MONDAY BUT SOUTHERN AREA INCLUDING THE REGIONAL
AIRPORTS COULD SEE THE LOWER CLOUDS LINGERING INTO THE AFTERNOON.
&&

.MARINE...
TONIGHT THROUGH 6 AM TUESDAY...GALE WATCH UPGRADED TO GALE WARNING
FOR THE OFFSHORE WATERS AND A SMALL CRAFT ADVISORY HAS BEEN POSTED
FOR THE LAGUNA MADRE LATE TONIGHT THROUGH MONDAY. INITIAL SURGE OF
COLD DRY DENSE AIR OVER THE RELATIVELY WARM GULF WATERS TO PRODUCE A
VERY TURBULENT FLOW WITH WIND GUSTS RAPIDLY REACHING GALE FORCE WITH
SUSTAINED WINDS STEADILY INCREASING THROUGH SUNRISE MONDAY. SOME
EXPOSED AREAS OVER THE LAGUNA COULD SEE A BRIEF PERIOD OF GALE FORCE
GUSTS BUT NOT EXPECTING AN EXTENDED PERIOD AT THIS TIME. SEAS TO
RESPOND QUICKLY BUILDING IN EXCESS OF 10 FEET AND POSSIBLY HIGH OVER
THE OFFSHORE WATERS BY TUESDAY MORNING. WINDS TO SLOWLY TAPPER OFF
MONDAY AFTERNOON WITH RAPIDLY IMPROVING CONDITIONS BY TUESDAY
MORNING.

TUESDAY THROUGH FRIDAY...LIGHT TO MODERATE NORTHEAST WINDS WILL
PREVAIL TUESDAY INTO WEDNESDAY AS HIGH PRESSURE OVER THE NORTHERN
PLAINS REINFORCES THE RIDGE ACROSS THE WESTERN GULF OF MEXICO WEDNESDAY.
WINDS SHOULD VEER TO THE EAST THURSDAY AND SOUTHEAST FRIDAY AS THE
RIDGE ACROSS THE COASTAL WATERS MOVES EASTWARD. SMALL CRAFT
ADVISORIES MAY BE NEEDED FOR THE OFFSHORE WATERS THURS NIGHT INTO
FRIDAY AS THE PRESSURE GRADIENT INCREASES ACROSS THE WESTERN GULF.
&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  46  51  37  61 /  40  40   0   0
BROWNSVILLE          43  52  36  61 /  40  40   0   0
HARLINGEN            42  52  34  63 /  40  40   0   0
MCALLEN              42  54  36  63 /  40  40   0   0
RIO GRANDE CITY      41  55  33  65 /  30  20   0   0
SOUTH PADRE ISLAND   47  52  40  59 /  40  40   0   0
&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FREEZE WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING FOR
     TXZ248>254.

GM...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 5 PM CST MONDAY
     FOR GMZ130-132-135.

     GALE WARNING FROM MIDNIGHT TONIGHT TO NOON CST MONDAY FOR GMZ150-
     155-170-175.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

SHORT TERM...59
LONG TERM...61
MESO/FXC...HART
Hazardous weather outlook, Feb 14, 4:28 AM CST, 9 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
428 AM CST SUN FEB 14 2010

GMZ130-132-135-150-155-170-175-TXZ248>257-151100-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
428 AM CST SUN FEB 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS...THE GULF
OF MEXICO AND THE LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

A COLD FRONT WILL MOVE THROUGH DEEP SOUTH TEXAS THIS EVENING AND
OVERNIGHT SHIFTING THE WINDS TO THE NORTH. THE WINDS WILL INCREASE
AND MAY GUST TO 35 MPH AT TIMES ESPECIALLY NEAR THE COAST AFTER
MIDNIGHT. VERY STRONG WINDS UP TO GALE FORCE MAY OCCUR ACROSS
PORTIONS OF THE OFFSHORE GULF OF MEXICO COASTAL WATERS. A GALE
WATCH IS IN EFFECT FOR ALL OFFSHORE WATERS LATE SUNDAY NIGHT
THROUGH MONDAY MORNING. SEAS WILL BUILD RAPIDLY EXCEEDING 10 FEET
BY MONDAY MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SMALL CRAFT ADVISORIES WILL BE NECESSARY ACROSS THE OFFSHORE GULF
OF MEXICO COASTAL WATERS MONDAY DUE TO THE WINDS AND SEAS
INCREASING IN THE WAKE OF A COLD FRONT. THE SEAS WILL SLOWLY
SUBSIDING MONDAY NIGHT. SMALL CRAFT ADVISORIES WILL LIKELY BE
NEEDED FOR THE LAGUNA MADRE MONDAY MORNING..

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MARTIN

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 1:48 PM CSTFreeze WatchBROBrooks, Hidalgo, Jim Hogg, Kenedy, Starr, Willacy and 1 more24 hr
Feb 14, 1:48 PM CSTSmall Craft AdvisoryBRO31 hr

Nearby

Gale Warnings in Texas, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.